MATHEMATICA BOHEMICA, Vol. 122, No. 4, pp. 375-380 (1997)

Pairwise fuzzy connectedness between fuzzy sets

S. S. Thakur, Annamma Philip

S. S. Thakur and Annamma Philip, Department of Applied Mathematics, Government Engineering College, Jabalpur (M.P.)-482001, India

Abstract: In this paper the concept of fuzzy connectedness between fuzzy sets is generalized to fuzzy bitopological spaces and some of its properties are studied.

Keywords: fuzzy bitopological spaces, pairwise fuzzy connectedness, $(i,j)$-fuzzy clopen

Classification (MSC2000): 54A40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition